Rus / Eng
0
2013
Impact Factor

Publications

Number of publications – 0
Show abstracts
Group by years

Search:

Author
x
Add author
Journal/Book
x
Add Journal/Book
Timespan
-
Publication type
Articles
Monographs and collections
Preprints
Keywords


2017

  • 1.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Hamilton’s Principle and the Rolling Motion of a Symmetric Ball
    Doklady Physics, 2017, vol. 62, no. 6, pp. 314-317
    Abstract          pdf  (206.42 Kb)
  • 2.

    Borisov A. V., Kilin A. A., Karavaev Y. L.

    On the retrograde motion of a rolling disk
    Physics-Uspekhi, 2017, vol. 60, no. 9, pp. 1003-1006
    Abstract          pdf  (467.82 Kb)
  • 3.

    Kilin A. A., Pivovarova E. N.

    The Rolling Motion of a Truncated Ball Without Slipping and Spinning on a Plane
    Regular and Chaotic Dynamics, 2017, vol. 22, no. 3, pp. 298-317
    Abstract          pdf  (399.6 Kb)
  • 4.

    Bizyaev I. A., Borisov A. V., Kilin A. A., Mamaev I. S.

    Integrability and nonintegrability of sub-Riemannian geodesic flows on Carnot groups
    Russian Journal of Nonlinear Dynamics, 2017, vol. 13, no. 1, pp. 129-146
    Abstract          pdf  (2.82 Mb)
  • 5.

    Vetchanin  E. V., Kilin A. A.

    Control of Body Motion in an Ideal Fluid Using the Internal Mass and the Rotor in the Presence of Circulation Around the Body
    Journal of Dynamical and Control Systems, 2017, vol. 23, pp. 435-458
    Abstract          pdf  (1.49 Mb)

2016

  • 6.

    Vetchanin  E. V., Kilin A. A.

    Free and controlled motion of a body with moving internal mass though a fluid in the presence of circulation around the body
    Doklady Physics, 2016, vol. 466, no. 3, pp. 293-297
    Abstract          pdf  (300.44 Kb)
  • 7.

    Vetchanin  E. V., Kilin A. A.

    Controlled Motion of a Rigid Body with Internal Mechanisms in an Ideal Incompressible Fluid
    Proceedings of the Steklov Institute of Mathematics, 2016, vol. 295, pp. 302-332
    Abstract          pdf  (1.36 Mb)
  • 8.

    Karavaev Y. L., Kilin A. A.

    Nonholonomic Dynamics and Control of a Spherical Robot with an Internal Omniwheel Platform: Theory and Experiments
    Proceedings of the Steklov Institute of Mathematics, 2016, vol. 295, pp. 158-167
    Abstract          pdf  (366.98 Kb)
  • 9.

    Vetchanin  E. V., Kilin A. A., Mamaev I. S.

    Control of the Motion of a Helical Body in a Fluid Using Rotors
    Regular and Chaotic Dynamics, 2016, vol. 21, no. 7-8, pp. 874-884
    Abstract          pdf  (1.23 Mb)
  • 10.

    Karavaev Y. L., Kilin A. A., Klekovkin A. V.

    Experimental Investigations of the Controlled Motion of a Screwless Underwater Robot
    Regular and Chaotic Dynamics, 2016, vol. 21, no. 7-8, pp. 918-926
    Abstract          pdf  (6.91 Mb)
  • 11.

    Klenov A. I., Kilin A. A.

    Influence of Vortex Structures on the Controlled Motion of an Above-water Screwless Robot
    Regular and Chaotic Dynamics, 2016, vol. 21, no. 7-8, pp. 927-938
    Abstract          pdf  (6.5 Mb)
  • 12.

    Bizyaev I. A., Borisov A. V., Kilin A. A., Mamaev I. S.

    Integrability and Nonintegrability of Sub-Riemannian Geodesic Flows on Carnot Groups
    Regular and Chaotic Dynamics, 2016, vol. 21, no. 6, pp. 759-774
    Abstract          pdf  (3.48 Mb)
  • 13.

    Vetchanin  E. V., Kilin A. A.

    Control of the motion of an unbalanced heavy ellipsoid in an ideal fluid using rotors
    Russian Journal of Nonlinear Dynamics, 2016, vol. 12, no. 4, pp. 663–674
    Abstract          pdf  (304.78 Kb)
  • 14.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    On the Hadamard–Hamel problem and the dynamics of wheeled vehicles
    Russian Journal of Nonlinear Dynamics, 2016, vol. 12, no. 1, pp. 145-163
    Abstract          pdf  (445.79 Kb)

2015

  • 15.

    Bolsinov A. V., Kilin A. A., Kazakov A. O.

    Topological monodromy as an obstruction to Hamiltonization of nonholonomic systems: Pro or contra?
    Journal of Geometry and Physics, 2015, vol. 87, pp. 61-75
    Abstract          pdf  (754.64 Kb)
  • 16.

    Klenov A. I., Vetchanin  E. V., Kilin A. A.

    Experimental determination of the added masses by method of towing
    Bulletin of Udmurt University. Mathematics. Mechanics. Computer Science, 2015, vol. 25, no. 4, pp. 568-582
    Abstract          pdf  (1.88 Mb)
  • 17.

    Borisov A. V., Mamaev I. S., Kilin A. A., Bizyaev I. A.

    Qualitative Analysis of the Dynamics of a Wheeled Vehicle
    Regular and Chaotic Dynamics, 2015, vol. 20, no. 6, pp. 739-751
    Abstract          pdf  (445.93 Kb)
  • 18.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    On the Hadamard – Hamel Problem and the Dynamics of Wheeled Vehicles
    Regular and Chaotic Dynamics, 2015, vol. 20, no. 6, pp. 752-766
    Abstract          pdf  (265.93 Kb)
  • 19.

    Kilin A. A., Pivovarova E. N., Ivanova T. B.

    Spherical Robot of Combined Type: Dynamics and Control
    Regular and Chaotic Dynamics, 2015, vol. 20, no. 6, pp. 716-728
    Abstract          pdf  (306.92 Kb)
  • 20.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Dynamics and Control of an Omniwheel Vehicle
    Regular and Chaotic Dynamics, 2015, vol. 20, no. 2, pp. 153-172
    Abstract          pdf  (1.11 Mb)
  • 21.

    Karavaev Y. L., Kilin A. A.

    The Dynamics and Control of a Spherical Robot with an Internal Omniwheel Platform
    Regular and Chaotic Dynamics, 2015, vol. 20, no. 2, pp. 134-152
    Abstract          pdf  (1.38 Mb)
  • 22.

    Kilin A. A., Karavaev Y. L.

    Experimental research of dynamic of spherical robot of combined type
    Russian Journal of Nonlinear Dynamics, 2015, vol. 11, no. 4, pp. 721–734
    Abstract          pdf  (761.73 Kb)
  • 23.

    Kilin A. A., Vetchanin  E. V.

    The contol of the motion through an ideal fluid of a rigid body by means of two moving masses
    Russian Journal of Nonlinear Dynamics, 2015, vol. 11, no. 4, pp. 633–645
    Abstract          pdf  (413.58 Kb)
  • 24.

    Karavaev Y. L., Kilin A. A.

    The dynamic of a spherical robot with an internal omniwheel platform
    Russian Journal of Nonlinear Dynamics, 2015, vol. 11, no. 1, pp. 187-204
    Abstract          pdf  (530.7 Kb)

2014

  • 25.

    Kilin A. A., Karavaev Y. L.

    The kinematic control model for a spherical robot with an unbalanced internal omniwheel platform
    Russian Journal of Nonlinear Dynamics, 2014, vol. 10, no. 4, pp. 497-511
    Abstract          pdf  (986.08 Kb)
  • 26.

    Kilin A. A., Bobykin A. D.

    Control of a Vehicle with Omniwheels on a Plane
    Russian Journal of Nonlinear Dynamics, 2014, vol. 10, no. 4, pp. 473-481
    Abstract          pdf  (520.34 Kb)
  • 27.

    Kilin A. A., Karavaev Y. L., Klekovkin A. V.

    Kinematic control of a high manoeuvrable mobile spherical robot with internal omni-wheeled platform
    Russian Journal of Nonlinear Dynamics, 2014, vol. 10, no. 1, pp. 113-126
    Abstract          pdf  (3.43 Mb)
  • 28.

    Borisov A. V., Kilin A. A., Mamaev I. S., Tenenev V. A.

    The dynamics of vortex rings: leapfrogging in an ideal and viscous fluid
    Fluid Dynamics Research, 2014, vol. 46, no. 3, 031415, 16 pp.
    Abstract          pdf  (746.69 Kb)

2013

  • 29.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    The Problem of Drift and Recurrence for the Rolling Chaplygin Ball
    Regular and Chaotic Dynamics, 2013, vol. 18, no. 6, pp. 832-859
    Abstract          pdf  (702.93 Kb)
  • 30.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    How to Control the Chaplygin Ball Using Rotors. II
    Regular and Chaotic Dynamics, 2013, vol. 18, no. 1-2, pp. 144-158
    Abstract          pdf  (1.73 Mb)
  • 31.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    The Dynamics of Vortex Rings: Leapfrogging, Choreographies and the Stability Problem
    Regular and Chaotic Dynamics, 2013, vol. 18, no. 1-2, pp. 33-62
    Abstract          pdf  (857.35 Kb)
  • 32.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    The problem of drift and recurrence for the rolling Chaplygin ball
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 4, pp. 721-754
    Abstract          pdf  (875.6 Kb)
  • 33.

    Bolsinov A. V., Kilin A. A., Kazakov A. O.

    Topological monodromy in nonholonomic systems
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 2, pp. 203-227
    Abstract          pdf  (890.26 Kb)
  • 34.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    How to control the Chaplygin ball using rotors. II
    Russian Journal of Nonlinear Dynamics, 2013, vol. 9, no. 1, pp. 59-76
    Abstract          pdf  (2.71 Mb)

2012

  • 35.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    How to Control Chaplygin’s Sphere Using Rotors
    Regular and Chaotic Dynamics, 2012, vol. 17, no. 3-4, pp. 258-272
    Abstract          pdf  (242.89 Kb)
  • 36.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Generalized Chaplygin’s Transformation and Explicit Integration of a System with a Spherical Support
    Regular and Chaotic Dynamics, 2012, vol. 17, no. 2, pp. 170-190
    Abstract          pdf  (484.82 Kb)
  • 37.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    How to control the Chaplygin sphere using rotors
    Russian Journal of Nonlinear Dynamics, 2012, vol. 8, no. 2, pp. 289-307
    Abstract          pdf  (400.44 Kb)
  • 38.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    The dynamics of vortex rings: Leapfrogging, choreographies and the stability problem
    Russian Journal of Nonlinear Dynamics, 2012, vol. 8, no. 1, pp. 113-147
    Abstract          pdf  (1.03 Mb)

2011

  • 39.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    On the Model of Non-holonomic Billiard
    Regular and Chaotic Dynamics, 2011, vol. 16, no. 6, pp. 653-662
    Abstract          pdf  (199.9 Kb)
  • 40.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Rolling of a Homogeneous Ball over a Dynamically Asymmetric Sphere
    Regular and Chaotic Dynamics, 2011, vol. 16, no. 5, pp. 465-483
    Abstract          pdf  (643.15 Kb)
  • 41.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Hamiltonicity and integrability of the Suslov problem
    Regular and Chaotic Dynamics, 2011, vol. 16, no. 1-2, pp. 104-116
    Abstract          pdf  (239.81 Kb)
  • 42.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    An omni-wheel vehicle on a plane and a sphere
    Russian Journal of Nonlinear Dynamics, 2011, vol. 7, no. 4, pp. 785-801
    Abstract          pdf  (726.7 Kb)
  • 43.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Generalized Chaplygin’s transformation and explicit integration of a system with a spherical support
    Russian Journal of Nonlinear Dynamics, 2011, vol. 7, no. 2, pp. 313-338
    Abstract          pdf  (1.78 Mb)

2010

  • 44.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Rolling of a homogeneous ball over a dynamically asymmetric sphere
    Russian Journal of Nonlinear Dynamics, 2010, vol. 6, no. 4, pp. 869-889
    Abstract          pdf  (486.45 Kb)
  • 45.

    Borisov A. V., Bolotin S. V., Kilin A. A., Mamaev I. S., Treschev D. V.

    Valery Vasilievich Kozlov. On his 60th birthday
    Russian Journal of Nonlinear Dynamics, 2010, vol. 6, no. 3, pp. 461-488
    Abstract          pdf  (25.39 Mb)
  • 46.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    On the model of non-holonomic billiard
    Russian Journal of Nonlinear Dynamics, 2010, vol. 6, no. 2, pp. 373-385
    Abstract          pdf  (237.96 Kb)
  • 47.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Hamiltonian representation and integrability of the Suslov problem
    Russian Journal of Nonlinear Dynamics, 2010, vol. 6, no. 1, pp. 127-142
    Abstract          pdf  (654.76 Kb)

2009

  • 48.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Superintegrable system on a sphere with the integral of higher degree
    Regular and Chaotic Dynamics, 2009, vol. 14, no. 6, pp. 615-620
    Abstract          pdf  (125.27 Kb)
  • 49.

    Borisov A. V., Mamaev I. S., Kilin A. A.

    The Hamiltonian Dynamics of Self-gravitating Liquid and Gas Ellipsoids
    Regular and Chaotic Dynamics, 2009, vol. 14, no. 2, pp. 179-217
    Abstract          pdf  (885.59 Kb)
  • 50.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Multiparticle Systems. The Algebra of Integrals and Integrable Cases
    Regular and Chaotic Dynamics, 2009, vol. 14, no. 1, pp. 18-41
    Abstract          pdf  (472.45 Kb)
  • 51.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    New superintegrable system on a sphere
    Russian Journal of Nonlinear Dynamics, 2009, vol. 5, no. 4, pp. 455-462
    Abstract          pdf  (214.58 Kb)
  • 52.

    Kilin A. A.

    The Jacobi problem on a plane
    Russian Journal of Nonlinear Dynamics, 2009, vol. 5, no. 1, pp. 83-86
    Abstract          pdf  (137.41 Kb)
  • 53.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Multiparticle Systems. The Algebra of Integrals and Integrable Cases
    Russian Journal of Nonlinear Dynamics, 2009, vol. 5, no. 1, pp. 53-82
    Abstract          pdf  (508.81 Kb)

2008

  • 54.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Stability of Steady Rotations in the Nonholonomic Routh Problem
    Regular and Chaotic Dynamics, 2008, vol. 13, no. 4, pp. 239-249
    Abstract          pdf  (392.42 Kb)
  • 55.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Chaos in a Restricted Problem of Rotation of a Rigid Body with a Fixed Point
    Regular and Chaotic Dynamics, 2008, vol. 13, no. 3, pp. 221-233
    Abstract          pdf  (491.62 Kb)
  • 56.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Absolute and Relative Choreographies in Rigid Body Dynamics
    Regular and Chaotic Dynamics, 2008, vol. 13, no. 3, pp. 204-220
    Abstract          pdf  (447.19 Kb)
  • 57.

    Borisov A. V., Mamaev I. S., Kilin A. A.

    Hamiltonian Dynamics of Liquid and Gas Self-Gravitating Ellipsoids
    Russian Journal of Nonlinear Dynamics, 2008, vol. 4, no. 4, pp. 363-406
    Abstract          pdf  (994.54 Kb)
  • 58.

    Kilin A. A.

    Generalization of Lagrange’s identity and new integrals of motion
    Bulletin of Udmurt University. Mathematics. Mechanics. Computer Science, 2008, no. 3, pp. 69-74
    Abstract          pdf  (154.14 Kb)
  • 59.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    A New Integrable Problem of Motion of Point Vortices on the Sphere
    in IUTAM Symposium on Hamiltonian Dynamics, Vortex Structures, Turbulence, Springer, 2008, vol. 6, pp. 39–53
    Abstract          pdf  (10.34 Mb)

2007

  • 60.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    A New Integrable Problem of Motion of Point Vortices on the Sphere
    Russian Journal of Nonlinear Dynamics, 2007, vol. 3, no. 2, pp. 211-223
    Abstract          pdf  (298.41 Kb)

2006

  • 61.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    New effects in dynamics of rattlebacks
    Doklady Physics, 2006, vol. 408, no. 2, pp. 192-195
    Abstract          pdf  (214.19 Kb)
  • 62.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Transition to chaos in dynamics of four point vortices on a plane
    Doklady Physics, 2006, vol. 51, no. 5, pp. 262-267
    Abstract          pdf  (249.72 Kb)
  • 63.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    On a Nonholonomic Dynamical Problem
    Mathematical Notes, 2006, vol. 79, no. 5, pp. 734-740
    Abstract          pdf  (189.22 Kb)
  • 64.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Stability of steady rotations in the non-holonomic Routh problem
    Russian Journal of Nonlinear Dynamics, 2006, vol. 2, no. 3, pp. 333-345
    Abstract          pdf  (398.23 Kb)
  • 65.

    Kilin A. A.

    New integral in nonholonomic Painleve-Chaplygin problem
    Russian Journal of Nonlinear Dynamics, 2006, vol. 2, no. 2, pp. 193-198
    Abstract          pdf  (132.6 Kb)

2005

  • 66.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Absolute and Relative Choreographies in the Problem of the Motion of Point Vortices in a Plane
    Doklady Physics, 2005, vol. 71, no. 1, pp. 139-144
    Abstract          pdf  (168.54 Kb)
  • 67.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Reduction and chaotic behavior of point vortices on a plane and a sphere
    Russian Journal of Nonlinear Dynamics, 2005, vol. 1, no. 2, pp. 233-246
    Abstract          pdf  (473.55 Kb)
  • 68.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Chaos in a restricted problem of rotation of a rigid body with a fixed point
    Russian Journal of Nonlinear Dynamics, 2005, vol. 1, no. 2, pp. 191-207
    Abstract          pdf  (650.7 Kb)
  • 69.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Absolute and relative choreographies in rigid body dynamics
    Russian Journal of Nonlinear Dynamics, 2005, vol. 1, no. 1, pp. 123-141
    Abstract          pdf  (401.63 Kb)
  • 70.

    Borisov A. V., Mamaev I. S., Kilin A. A.

    Selected Problems on Nonholonomic Mechanics
    Moscow–Izhevsk: Institute of Computer Science, 2005, 290 pp.
    Abstract          pdf  (5.92 Mb)
  • 71.

    Borisov A. V., Kilin A. A., Mamaev I. S.

    Reduction and chaotic behavior of point vortices on a plane and a sphere
    Discrete and Continuous Dynamical Systems - Series B (Supplement Volume devoted to the 5th AIMS International Conference on Dynamical Systems and Differential Equations (Pomona, California, USA, June 2004)), 2005, pp. 100-109
    Abstract          pdf  (360.5 Kb)
  • 72.

    Borisov A. V., Mamaev I. S., Kilin A. A.

    New periodic solutions for three or four identical vortices on a plane and a sphere
    Discrete and Continuous Dynamical Systems - Series B (Supplement Volume devoted to the 5th AIMS International Conference on Dynamical Systems and Differential Equations (Pomona, California, USA, June 2004)), 2005, pp. 110-120
    Abstract          pdf  (194.7 Kb)

2004

  • 73.

    Borisov A. V., Mamaev I. S., Kilin A. A.

    Two-body problem on a sphere. Reduction, stochasticity, periodic orbits
    Regular and Chaotic Dynamics, 2004, vol. 9, no. 3, pp. 265-279
    Abstract          pdf  (13.58 Mb)
  • 74.

    Borisov A. V., Mamaev I. S., Kilin A. A.

    Absolute and relative choreographies in the problem of point vortices moving on a plane
    Regular and Chaotic Dynamics, 2004, vol. 9, no. 2, pp. 101-111
    Abstract          pdf  (389.11 Kb)

2003

  • 75.

    Borisov A. V., Mamaev I. S., Kilin A. A.

    Dynamics of rolling disk
    Regular and Chaotic Dynamics, 2003, vol. 8, no. 2, pp. 201-212
    Abstract          pdf  (648.4 Kb)

2002

  • 76.

    Borisov A. V., Mamaev I. S., Kilin A. A.

    A New Integral in the Problem of Rolling a Ball on an Arbitrary Ellipsoid
    Doklady Physics, 2002, vol. 47, no. 7, pp. 544-547
    Abstract          pdf  (85.97 Kb)
  • 77.

    Borisov A. V., Mamaev I. S., Kilin A. A.

    The rolling motion of a ball on a surface. New integrals and hierarchy of dynamics
    Regular and Chaotic Dynamics, 2002, vol. 7, no. 2, pp. 201-219
    Abstract          pdf  (628.29 Kb)

2001

  • 78.

    Kilin A. A.

    The Dynamics of Chaplygin Ball: the Qualitative and Computer Analysis
    Regular and Chaotic Dynamics, 2001, vol. 6, no. 3, pp. 291-306
    Abstract          pdf  (1.16 Mb)
  • 79.

    Kilin A. A.

    First Integral in the Problem of Motion of a Circular Cylinder and a Point Vortex in Unbounded Ideal Fluid
    Regular and Chaotic Dynamics, 2001, vol. 6, no. 2, pp. 233-234
    Abstract          pdf  (139.78 Kb)

2000

  • 80.

    Borisov A. V., Kilin A. A.

    Stability of Thomson's Configurations of Vortices on a Sphere
    Regular and Chaotic Dynamics, 2000, vol. 5, no. 2, pp. 189-200
    Abstract          pdf  (284.39 Kb)

1999

  • 81.

    Kilin A. A.

    Libration points in spaces $S^2$ and $L^2$
    Regular and Chaotic Dynamics, 1999, vol. 4, no. 1, pp. 91-103
    Abstract          pdf  (455.22 Kb)